# SDR WX0A2025043032406

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 39,583 hours, 26,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CABIN EMERGENCY LIGHTINGCHECK BATTERY CAPACITY FAILURE / REMOVED AND REPLACED EPSU BATTERY 10WL, 11WL, 12WL, 13WL IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A. OPS CHECK GOOD"
